MedElevator Войти в исследования
← Поиск публикаций

DOI 10.4081/dr.2013.e1

Медицинская библиотека · Dermatology reports · 2013

Erythema annulare centrifugum-like eruption associated with pegylated interferon treatment for hepatitis C.

Naccarato Mark, Yoong Deborah, Solomon Robert, Ostrowski Mario

Клинический случайСтатьяПеревод в очереди

Аннотация

Current standard of treatment for chronic hepatitis C virus infection requires the use of pegylated interferon plus ribavirin. Treatment with these two agents has been associated with numerous side effects, which frequently include dermatologic eruptions. We report a cutaneous eruption associated with interferon having clinical presentation of erythema annulare centrifugum. The eruption occurred within days of the first interferon injection and repeatedly flared following subsequent injections. Our patient was able to continue therapy without interruption, while managing the reaction with topical corticosteroid and oral antihistamine. We conclude that this is a benign cutaneous eruption associated with interferon which can be managed without discontinuing treatment for hepatitis C.

Для цитирования: Naccarato Mark, Yoong Deborah, Solomon Robert, Ostrowski Mario. Erythema annulare centrifugum-like eruption associated with pegylated interferon treatment for hepatitis C.. Dermatology reports. 2013. DOI: 10.4081/dr.2013.e1.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.